# SDR IPXA2020021752214

- Difficulty date: February 15, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 16,816 hours, 10,138 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AATB -  ON CLIMBOUT, PASSING THROUGH 10 000' MASTER CAUTION W/LOWER CARGO DOOR UNLOCKED. (LOWER FWD, RIGHT CARGO DOOR). FWD LOWER CARGO DOOR INDICATION DEFERRED IAW MEL 52-71-01-2, DMP CARRIED OUT, M699145 ASSIGNED , PLACARD INSTALLED . DOOR VERIFIED CLOSED AND LOCKED.T/S SYSTEM PER A300 600 TSM 52-70-00, FIGURE 103. R/R DOOR WARNING SWITCHES 14WS L& 16WS PER AMM 52-71-00-0401. OPS CK NORMAL. THIS CLEARS M699145
